Zero-Difference Balanced Function Derived from Fermat Quotients and Its Applications

Zhifan YE  Pinhui KE  Shengyuan ZHANG  Zuling CHANG  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E98-A   No.11   pp.2336-2340
Publication Date: 2015/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E98.A.2336
Type of Manuscript: LETTER
Category: Cryptography and Information Security
zero-difference balanced function,  Fermat quotients,  cyclotomy,  frequency hopping sequences,  perfect difference system,  

Full Text: PDF>>
Buy this Article

New classes of zero-difference balanced (ZDB) functions derived from Fermat quotients are proposed in this letter. Based on the new ZDB functions, some applications, such as the construction of optimal frequency hopping sequences set and perfect difference systems of sets, are introduced.